Some singular value inequalities via convexity. / Leka, Zoltan.

In: Linear and Multilinear Algebra, Vol. 67, No. 2, 2019, p. 360-369.

Research output: Contribution to journalArticle

Published

Documents

Original languageEnglish
Pages (from-to)360-369
Number of pages10
JournalLinear and Multilinear Algebra
Volume67
Issue number2
Early online date29 Dec 2017
DOIs
Publication statusPublished - 2019
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 29315126